# SDR UPS07150410

- Difficulty date: August 7, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK POSITION 1 HAS 1 X 1 INCH HOLE IN FLOOR (INBOARD OF FRONT MCD).  PERFORMED INTERIM REPAIR IAW A300 53-10-20 FIG 104.  PERM REPAIR WITHIN 350 FLIGHT HOURS.
